Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    351. A. Nasr-Isfahani,
    Jacobson radicals of skew polynomial rings of derivation type,
    Canad. Math. Bull. 57(2014), 609-613  [abstract]   
     
    352. M. Fakhar (Joint with Q. Hasan Ansari and S. Eshraghinezhad),
    Ekeland's variational principle for set-valued maps with applications to vector optimization in uniform spaces,
    Taiwanese J. Math. (to appear) [abstract]   
     
    353. A. Mohammadian and B. Tayfeh-Rezaie,
    On a family of diamond-free strongly regular graphs,
    SIAM J. Discrete Math. 28(2014), 1906-1915  [abstract]   
     
    354. M. Amini (Joint with M. Hosseini),
    Peripherally multiplicative maps between Figa-Talamanca-Herz algebras,
    Publ. Math. Debrecen 6034(2014), 1-18  [abstract]   
     
    355. M. Soleimani-damaneh (Joint with H. Mirzaee),
    Derivatives of set-valued maps and gap functions for vector equilibrum problems,
    Set-Valued Var. Anal (to appear) [abstract]   
     
    356. M . Soleimani-damaneh (Joint with E. Kiyani),
    Approximate proper efficiency on real linear vector spaces,
    Pacific J. Optim. (to appear) [abstract]   
     
    357. M. Jafari Khaledi 9Joint with F. Rivaz),
    Monte Carlo approximation of likelihood function in spatial GLMMs through an emperical Bayes method,
    Communications in Statistics - Simulation and Computation (to appear) [abstract]   
     
    358. D. Kiani (Joint with M. Mollahajiaghaei),
    On the addition of units and non-units in finite commutative rings,
    Rocky Mountain J. Math. (to appear) [abstract]   
     
    359. D. Kiani (Joint with S. Saeedi Madani),
    Binomial edge idelas with pure resolutions,
    Collect. Math. 65(2014), 331-340  [abstract]   
     
    360. D. Kiani (Joint with S. Saeedi Madani and N. Terai),
    Gorenstein and Sr path ideals of cycles,
    Glasgow Math. J. (2014), DOI: 10.1017/S0017089514000111  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.